| Model Number |
371115 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is in process of being returned for evaluation and the investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
Event or Problem Description
Complainant alleges "the packaging appears to be improperly fused, resulting in a crack forming beneath the blade.".
Additional Manufacturer Narrative
The device was returned for evaluation.The root cause is a manufacturing issue, related to incorrect liner registration alignment.Human error may have contributed to the incident due to lack of attention during the liner changeoveer process, resulting in failure to remove the affected portion of the foil during alignment.If we receive any additional relevant information it will be submitted in a supplemental report.